# SDR CALA2025091809019

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N180149
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE AT BS 1300 CLOSE TO TRANSITION PANEL SUPPORT BRACKET IN THE FRAME WITH DENT AND CORROSION.  PANEL SUPPORT(CHANNEL) WAS REMOVED I.A.W B757-200 SRM 51-40-02, RECEIVED NEW CHANNEL TRAVELER T25/1832217, L OCATED AND DRILLED NEW CHANNEL IAW SRM 51-40-05 APPLI ED TREAT PRIME AND PAINT IAW SRM 51-20-01, AMM 51-21- 15, INSTALLED CHANEL IAW SRM 51-40-02.
